×

zbMATH — the first resource for mathematics

Summability-preserving functions. (English) Zbl 0097.04602

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. Creighton Buck, An addendum to ”A note on subsequences”, Proc. Amer. Math. Soc. 7 (1956), 1074 – 1075. · Zbl 0077.27502
[2] Edward C. Posner, Accumulability and infinite matrices, Duke Math. J. 27 (1960), 555 – 560. · Zbl 0096.03802
[3] A. Brudno, Summation of bounded sequences by matrices, Rec. Math. [Mat. Sbornik] N.S. 16(58) (1945), 191 – 247 (Russian, with English summary). · Zbl 0061.12102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.